# SDR SWIA2025110600723

- Difficulty date: July 23, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 17,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 140N2022S1
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF COROSION ON INTERNAL SKIN BETWEEN FS280 AND FS295 FROM STR24R TO 25L.  REPAIRED CORRODED  AREAS ON INTERNAL SKIN BTW BS 280 AND BS 295 FROM STRINGERS 24R TO 25L IAW REO 690-53-21-2000, REV--, AND REO 690-53-21-2001, REV--.
